| Model Number |
GL-181 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a thyroid and breast surgery, the suture had the situation that the needle and thread were detached.It was immediately replaced and the operation was successfully completed.
Event or Problem Description
According to the reporter, during a thyroid and breast surgery, the suture had the situation that the needle and thread were detached, and it was immediately replaced and the operation was successfully completed.There was no patient injury.
Additional Manufacturer Narrative